# SDR NACA2023040300002

- Difficulty date: April 3, 2023
- Submitted: April 8, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 108,337 hours, 19,611 cycles
- Engine: Ge CF680C2B6
- Engine time: 112 hours, 45 cycles
- System (JASC): 8000 · Engine Starting System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT START CONTROL CB POPPED OUT DURING START, RESET ONCE AND ATTEMPTED START, POPPED OUT AGAIN. ITEM DEFERRED IAW MEL 80-00-02-01 CAT C CANNON PLUG AT START VALVE CONTAMINATED WITH OIL. CLEANED PLUG AND RECEPTICLE, CB NO LONGER POPS BUT VALVE NO LONGER OPENS. DEFERRED AND MANUALLY STARTED.
